Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Hypotyroidism Hashimoto, regular menstrual sycle, acne, fatigue, palpitation and loss of hair, taken levotyroxin, had test for endocrinology

i am 43 year old,weight 55kg,height65 inch,having hypotyroidism Hashimoto treated with levotyroxin 75 daily ,regular menstrual cycle,sympoms of acne ,feeling fatigue, palpitation ,loss of hair .Recently i have dignosed for the following endocrinology with results :AcTPO-730Ui/ml(65),LDL173.12mg/dl( 100)PRL888.28(102-496),cortisol623.53nmol/l(171-536)
Asked On : Thu, 31 May 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
I gone through Ur report..,
All titres are above normal levels..,
1) LDL is too high...173..,
it indicate Low Density lipids in the body..,,
Hence take care..,
Use...Finofibrate, Atorvatin and Ezetimibe(FIBATOR-EZ) sun pharma.,
minimum for 3 months...and cheque titres again..,
2) Hb have lower side.,,
So use Hematenic syrup with capsules...(RARECAPS).,
for 3 months.,
3) PRL, CORTISOL are shwing high titres..,
It indicates...Adreal hyperplasia..,
and follow ....thanQ
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor